New approaches in theory of drug-induced hypersensitivity: from allergy to viral-dependent autoimmunity
Maltsev D., Kazmirchuk V., Tsarik V.
The last decade witnessed a revolutionary breakthrough in the study of the phenomenon of hypersensitivity to the drug (DIHS - drug-induced hypersensitivity syndrome, or DRESS – Drug reaction with eosinophilia and systemic symptoms), previously considered solely as a kind of delayed-type allergic reaction. These reactions appear in the application of some antiepileptic (carbamazepine, lamotrigine, phenytoin, zonizamid), amitriptyline, allopurinol, mexiletine, sulfasalazine, some antibiotics (amoxicillin, ceftriaxone, karbapenemy), and others. Today convincingly demonstrated a close association between hypersensitivity reactions to drugs of endogenous reactivation herpesviruses (often - HHV-6, at least - HHV-7, EBV and CMV). To explain the relationship between hypersensitivity and viral reactivation involved in molecular mimicry theory, viral and synthetic theories, which discussed in this review.